# SDR CAL960154

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73243
- Make and model: Boeing 7372C0
- Aircraft serial: 20072
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 65574808
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION FOUND THE NR 2 ENGINE PYLON FIREWALL PAN HAD A 2.5 INCH CRACK THROUGH FOUR FASTENERS AT NAC STATION 144.  A DOUBLER WAS INSTALLED IAW ECRA 5450-01139.  A DIP WAS ISSUED TO REINSPECT THE AREA AT LPV CHECKS AND PERMANENTLY REPAIR PAN AT NEXT 1/4D-CHECK.  (M)
